# SDR GLBA2002117

- Difficulty date: August 6, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 13,313 hours, 16,627 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0544
- Condition: Failed
- Location: Mlg
- Part time: 11,544 hours, 15,112 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT EXTEND ELECTRICALLY, EXTENDED MANUALLY. REMOVED AND REPLACED ACTUATOR.
